Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Block Decoupling for Linear Systems over Unique Factorization Domains
Weiben WANGHiroshi INABA
Author information
JOURNALS FREE ACCESS

1993 Volume 6 Issue 4 Pages 171-179

Details
Abstract

This paper studies in the framework of transfer matrices the block decoupling problem for linear systems over unique factorization domains. Necessary and sufficient conditions for an injective linear system to be block-decouplable by static feedback are obtained. Moreover the decoupling static state feedback is given. It is shown that the result obtained here is a generalization of the result given by Datta and Hautus in 1984, for systems over unique factorization domains having the same numbers of input and output. Further it is shown that the present result is a generalization of the conditions given by Hautus and Heymann in 1983 for systems over the field of reals.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top